Chin. Phys. B
中国物理B  2012, Vol. 21 Issue (7): 070204    DOI: 10.1088/1674-1056/21/7/070204
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Form invariance and approximate conserved quantity of Appell equations for a weakly nonholonomic system
贾利群, 张美玲, 王肖肖, 韩月林
School of Science, Jiangnan University, Wuxi 214122, China
Form invariance and approximate conserved quantity of Appell equations for a weakly nonholonomic system
Jia Li-Qun, Zhang Mei-Ling, Wang Xiao-Xiao, Han Yue-Lin
School of Science, Jiangnan University, Wuxi 214122, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn